# SDR 8SMA202403110001

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N955PS
- Make and model: Pilats PC24
- Aircraft serial: 0115
- Aircraft time: 2,839 hours, 2,216 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 9598110140
- Part serial: 24869
- Condition: Cracked
- Location: Zone 200
- Part time: 2,839 hours, 2,216 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RIGHT SIDE WINDOW CRACKED AT 41000
